I've been doing large amounts of ecstasy and heroin for the past couple weeks. And within the weeks I've dropped almost 25 pounds is this normal for this to happen? If so why?
omg hunny ectasy we all go through that stage but come on herion your asking the wrong question and if you carry on taking herion expect a lot worsce you will lose loads of weight your organs start slowing and you will look terrible there is nothing worse than a herion addict take my advice has I really know what im taking about ...buy lemons and squezze into warm water and drink loads of it get that herion out of you cause there is never a happy ending with that drug please trust me XXX
While everything everybody has said is valid, yes, it is normal to lose a lot of weight, quite fast when you take heavy drugs regularly. That is the reality of it, and people should answer your question instead of telling you to quit drugs. here is an explanation of why it leads to weight loss :
Esctasy make you loose weight because it is has appetite supressant effects, plus it often contains amphetamines which make you want to move around a lot, or dance all night.
Seriously, addiction to heroin is a death sentence, and ecstasy will eventually damage your brain and lead to profound mood disturbances.
I hope that you realize this before it is too late. And get help.
Until then, enjoy.
no, its not normal your f*ucking up your body and health and the drugs are probably making you not eat as much really if you want to start living a healthy, NORMAL life quite the drugs and start living
well it doesnt matter bye the time you find out if its good or bad youll prob be in a hospital but I dont tink its good if you do drugs and your losin weight
Dangerous road in Life to go down...no future.
My opinion to you is to stop immediatly.